Entry Tag Pick-Up Dates: Static entries (non-livestock) can be picked up July 26th, 27th, 29th, and 30th from 8:00am-4:00pm at the Fair Office at 3801 Archer Parkway, Cheyenne, WY 82009. NO PICK UP ON JULY 28th. Only entry corrections will be done July 26th through the 30th. No additional entries will be accepted. If you are unable to pick up your tags during this time, entry tags will be available for pick up at the Exhibit Hall starting on Thursday August 5th.

SCHEDULE OF EVENTS: 2022 LARAMIE COUNTY FAIR

SATURDAY, JULY 23		
12:00 PM	LCF Ranch Rodeo- (Archer Arenas)	
	MONDAY, AUGUST 1 st	
8:00 AM	Sign-ups for Mutton Bustin' begin	
	WEDNESDAY, AUGUST 3 rd	
8:00-9:30 AM	4-H Dog Show Registration/Vet Check-(Pre-Function Area)	
10:00 AM	4-H Dog Show- (Pre-Function Area-Agility in Small Animal Building)	
	Awards presentation: Friday, August 5 th @ 7 pm	
1:00 PM	Check In for Open Dog Show- (Pre-Function Area)	
2:00 PM	Open Dog Show- (Pre-Function Area-Agility in Small Animal Building)	
4:00 PM-7:00 PM	Horse Show Check-In and Vet Check (Archer Arenas)	
	THURSDAY, AUGUST 4 TH	
7:00 AM-8:00 AM	4-H & FFA Horse Show Check In- (Archer Arenas)	
8:00 AM-6:00 PM	4-H & FFA Horse Show- 7:45 first gate call for showmanshipSchedule as follows:	
	8:00 am Showmanship- After completion of showmanship, begin Halter	
	30-minute break until start of Western Pleasure	
	Western Horsemanship, Western Riding, Reining, Ranch Riding- (Archer Arenas)	
	*Awards Ceremony will be held on Saturday, August 6 th at 6 pm	
12:00 PM-8:00 PM	OPEN CLASS STATIC ENTRIES ACCEPTED- (M/K Building AKA Exhibit Hall)	
	FRIDAY, AUGUST 5 TH	
6:00 AM	BARNS OPEN	
8:00 AM	4-H & FFA Horse Show- Order: English followed by Livestock Events, Speed- Trail/Programmed Ride open	
	walk through 8-9:30 am- "At-will" starting at 8:30 am- (Archer Arenas)	
9:00 AM	Open Class Static Judging- (M/K Building AKA-Exhibit Hall)	
9:00 AM	Supreme Cow Record Books due to Beef Superintendent	
10:00 AM	Youth Breeding Beef Show- (Show Ring) followed by:	
	Bucket Calf Contest & Youth Feeder Calf Contest	
1:00 PM	Supreme Cow Contest (Show Ring)	
4:00 PM	Western Plains Heifer Jackpot Show (Show Ring)	
5:00-7:00 PM	Check In/Vet Check for Poultry	
7:00 PM	Dog Show Awards Presentation- (Location TBD)	
9:00 PM	BARNS CLOSED	
11:00 PM	CURFEW (see "General Rules and Regulations" in this Fair Book for details)	
	SATURDAY, AUGUST 6 TH	
6:00 AM	BARNS OPEN	
7:30 AM-8:30 AM	Poultry Check In & Vet Checks- (Small Animal Building)	
7:00 AM-9:00 PM	Fair Fun Exhibits and Entry Forms Check In (M/K Building AKA-Exhibit Hall)	
8:00 AM	Open To The World Horse Show Extravaganza Registration Opens- (Archer Arenas) Vet Check- 8-9 am	
9:00 AM	Open To The World Horse Show Extravaganza-(Archer Arenas)	
9:00 AM	4-H Poultry Showmanship followed by:	
	Youth Poultry Show	
	4-H Market Poultry- (Small Animal Building)	

10:00 AM-6:00 PM	Gold Panning- (M/K Building AKA-Exhibit Hall)
10:00 AM	Farmer's Market- (Beside Exhibit Hall)
10:00 AM	4-H/FFA Dairy Goat Show & Showmanship- (Show Ring)
11:00 AM-1:00 PM	Needle Felting with Melissa Cullen- (M/K Building AKA-Exhibit Hall)
1:00 PM	FFA Poultry Showmanship followed by:
	FFA Market Poultry- (Small Animal Building)
	Awards (All poultry released in conclusion of awards)
1:00 PM	Youth Breeding Sheep Show & Showmanship- (Show Ring)
2:00 PM	Scarecrow Contest- (M/K Building AKA-Exhibit Hall)
3:00 PM-5:00 PM	Wet Felting with Margaret Barry- (M/K Building AKA-Exhibit Hall)
4:00 PM	Youth Breeding Meat Goat Show & Showmanship- (Show Ring)
5:00 PM	Heartland Truck and Tractor Pull- (Archer Fairgrounds- Motorsports Park)
5:00 PM-9:00 PM	SWINE VET CHECK-All animals must go through vet check before unloading.
6:00 PM	4-H/FFA Horse Show Awards Ceremony- (Archer Arenas)
9:00 PM	BARNS CLOSED
11:00 PM	CURFEW (see "General Rules and Regulations" in this Fair Book for details)
	SUNDAY, AUGUST 7 TH
6:00 AM	BARNS OPEN
7:00 AM-5:00 PM	VET CHECK-All animals must go through vet check before unloading. All lambs & goats must be in place by
	11 am. Swine Vet Check will run 12 pm to 5 pm. Beef may come in until 5 pm or wait until Monday
	morning.
9:00 AM	4-H Alpaca Show followed by Pee Wee Alpaca Show (Show Ring)
8:00AM-10:00AM	All FFA Static Exhibits due in place (Event Center Pre-Function Area)
10:00 AM-6:00 PM	Gold Panning- (M/K Building AKA-Exhibit Hall)
11:00 AM	All Lambs & Goats must be in the barn
11:00 AM-1:00 PM	Make a Dreamcatcher with Melissa Cullen- (M/K Building AKA-Exhibit Hall)
11:30 AM-2:00 PM	All Market Goat weigh-in and Ultrasound (Small Animal Building-North scale)
11:30 AM-2:00 PM	All Market Lamb weigh-in (Ultrasound will take place at 2:30)- (Small Animal Building-South scale)
12:00 PM	All Swine may start entering the barn
2:00 PM	FFA Static Exhibits Judging- (Event Center Pre-Function Area)
2:30 PM	Market Lamb Ultrasound- (Small Animal Building)
2:00 PM-5:00 PM	4-H Static Interview Judging and Fashion Revue- (M/K Building AKA-Exhibit Hall)
3:00 PM-5:00 PM	Bow Making with Lisa Provance- (M/K Building AKA-Exhibit Hall)
4:00 PM	Lovable Mutt Contest Open to Public (TBD)
5:00 PM	All Swine must be in the barn
6:00 PM	Goat Born & Raised Youth Show- (Show Ring)
7:00 PM	Milk A Goat (Dairy Goat Area)
10:00 PM	BARNS CLOSED
11:00 PM	CURFEW (see "General Rules and Regulations" in this Fair Book for details)
	MONDAY, AUGUST 8 TH
6:00 AM	BARNS OPEN
6:00 AM-9:00 AM	VET CHECK-All animals must go through vet check before unloading. All beef must be in place by 9 am.
9:00 AM	All Beef must be in the barn
9:30 AM-12:30 PM	All Market Swine weigh-in and Ultrasound (Small Animal Building-North scale)
9:30 AM-12:30 PM	All Market Beef weigh (Ultrasound will take place at 1 pm)- (Small Animal Building-Beef scale)
1:00 PM-3:00 PM	Sheep to Shawl @ the Fiber Arts booth- (M/K Building AKA-Exhibit Hall)
1:00 PM	Market Beef Ultrasound- (Small Animal Building-Beef scale)
2:00 PM	FFA Market Goat Showmanship & FFA Market Goat Show followed by:
	1-H Market Goat Showmanshin, Ree Wee Showmanshin Contest, & 1-H Market Goat Show (Show Ring)

4-H Market Goat Showmanship, Pee Wee Showmanship Contest, & 4-H Market Goat Show (Show Ring)
Wire Wrapped Pendant with Margaret Smith- (M/K Building AKA-Exhibit Hall)

3:00 PM-5:00 PM

7:00 PM	4-H Junior Leader's Soda Pop Baseball- (Archer Arena)
7:00 PM	Milk A Goat (Dairy Goat Area)
10:00 PM	BARNS CLOSED
11:00 PM	CURFEW (see "General Rules and Regulations" in this Fair Book for details)
	, ,
	TUESDAY, AUGUST 9 [™]
6:00 AM	BARNS OPEN
9:00 AM	FFA Market Sheep Showmanship & FFA Market Sheep Show (Show Ring) followed by:
	4-H Market Sheep Showmanship, Pee Wee Showmanship Contest, & 4-H Market Sheep Show-(Show Ring)
10:00 AM	4-H Rabbit Breed Identification
11:00 AM-1:00 PM	Basic Knitting with Margaret Barry- (M/K Building AKA-Exhibit Hall)
1:00 PM	4-H Rabbit Showmanship
	FFA Rabbit Showmanship- (Small Animal Building) followed by:
	Rabbit Fun Classes (No premiums) Dress your Bunny Contest & Bunny Poster Class
1:00 PM-3:00 PM	Sheep to Shawl @ the Fiber Arts booth- (M/K Building AKA-Exhibit Hall)
3:00 PM-5:00 PM	Macrame Plant Hanger with Marion Severson- (M/K Building AKA-Exhibit Hall)
4:00 PM	Beef Born & Raised Youth Show- (Show Ring)
5:30 PM	Check-In for Mutton Bustin' & Sign Up for Stick Horse Race (Archer Arena)
7:00 PM	Mutton Bustin' & Stick Horse Racing- Free Event (Archer Arena)
7:00 PM	Milk A Goat (Dairy Goat Area)
10:00 PM	BARNS CLOSED
11:00 PM	CURFEW (see "General Rules and Regulations" in this Fair Book for details)
	WEDNESDAY, AUGUST 10 th
6:00 AM	BARNS OPEN
7:30 AM-9:00 AM	6-Class & 4-Class Rabbit Check in/Vet Check- (Small Animal Building)
9:00 AM	FFA Market Swine Showmanship & FFA Market Swine followed by: 4-H Market Swine Showmanship,
	Pee Wee Showmanship Contest, & 4-H Market Swine Show- (Show Ring)
9:00 AM	Rabbit Show- (Small Animal Building)
11:00 AM-1:00 PM	Create your own herbal tea blend with The Hawthorn Tree's Susan Allen- (M/K Building AKA-Exhibit Hall)
1:00 PM	4-H Junior Leader's Ice Cream Social
1:00 PM	Check in for Cat Show- (Campbell/Ross Meeting Rooms)
1:00 PM-3:00 PM	Sheep to Shawl @ the Fiber Arts booth- (M/K Building AKA-Exhibit Hall)
2:00 PM	4-H Cat Show (Campbell/Ross Meeting Rooms)
3:00 PM-5:00 PM	Learn to Cross Stitch with Fran Fooks- (M/K Building AKA-Exhibit Hall)
4:00 PM	Lamb Born & Raised Youth Show- (Show Ring)
6:00 PM	Check-In for Pig Wrestlin' (Archer Arena)
7:00 PM	Pig Wrestlin'- Free Event (Archer Arena)
7:00 PM	Milk A Goat (Dairy Goat Area)
10:00 PM 11:00 PM	BARNS CLOSED CURFEW (see "General Rules and Regulations" in this Fair Book for details)
11.00 m	
	THURSDAY, AUGUST 11 th
1:00 PM-5:30 PM	Pie check in for Best of Laramie County Pie Baking Contest (M/K Building AKA-Exhibit Hall)
9:00 AM	FFA Market Beef Showmanship & FFA Market Beef Show (Show Ring) followed by:
	4-H Market Beef Showmanship, Pee Wee Showmanship Contest, & 4-H Market Beef Show
9:00 AM	Guinea Pig/Pocket Pet Check in/Vet Check (Campbell/Ross Meeting Rooms)
10:00 AM	Guinea Pig Show & 4-H Pocket Pets Show (Campbell/Ross Meeting Rooms)
11:00 AM-1:00 PM	Pin Loom with Dorothy Pohorelow- (M/K Building AKA-Exhibit Hall)
1:00 PM-3:00 PM	Sheep to Shawl @ the Fiber Arts booth- (M/K Building AKA-Exhibit Hall)
1:00 PM	Pie & Ice Cream Social-Only Open to Beef Producers, Beef Showman, and their Families
3:00 PM	Youth Pie Eating Contest (M/K Building AKA-Exhibit Hall)

3:00 PM-5:00 PM	Basket Weaving with Marion Severson- (M/K Building AKA-Exhibit Hall)
4:00 PM	Swine Born & Raised Youth Show- (Show Ring)
6:00 PM	"Shoot for Sight" Fundraising Event
7:00 PM	Best of Laramie County Pie Baking Contest - (M/K Building AKA-Exhibit Hall)
7:00 PM	Milk A Goat (Dairy Goat Area)
10:00 PM	BARNS CLOSED
11:00 PM	CURFEW (see "General Rules and Regulations" in this Fair Book for details
	FRIDAY, AUGUST 12 th
8:00 AM	FFA Large Animal Round Robin- (Show Ring/Dirt Barn)
	4-H Large Animal Round Robin, Junior, and Intermediate show together as one class (Show Ring/Dirt Barn)
12:00 PM	PeeWee Sheep lead- (Show Ring)
1:00 PM-3:00 PM	Sheep to Shawl @ the Fiber Arts booth- (M/K Building AKA-Exhibit Hall)
2:00 PM	4-H Small Animal Round Robin- (Show Ring)
3:00 PM-5:00 PM	Loom Knitting with Kathy Boltz- (M/K Building AKA-Exhibit Hall)
5:00 PM-7:00 PM	Cake Decorating with Jodi Milbourn- (M/K Building AKA-Exhibit Hall)
\$\$ 7:00 PM	Kiwanis Livestock Sale- (Wyoming Hereford Ranch)
7:00 PM	Milk A Goat (Dairy Goat Area)
10:00 PM	BARNS CLOSED
11:00 PM	CURFEW (see "General Rules and Regulations" in this Fair Book for details)
	SATURDAY, AUGUST 13 th
\$\$ 10:00 AM	4-H Livestock Sale \$\$ (Event Center) All livestock released immediately following conclusion of 4-H Sale
12:00 PM	All Exhibit Hall Entries and Exhibits will be released. Please pick up your entries.
5:00 PM	Demolition Derby- Presented by Breeze Thru Car Wash (Archer Fairgrounds-Motorsports Park)

NOTE: This schedule is not a complete schedule and all events are subject to change.